Harnack inequality for (p,q)-Laplacian equations uniformly degenerated in a part of domain
MetadataShow full metadata
We consider a (p,q)-Laplace equation with the exponent values p,q depending on the boundary which is divided into two parts by a hyperplane. Assuming that the equation is uniformly degenerate with respect to a small parameter in the part of domain where q
CitationHuseynov, S. T. (2018). Harnack inequality for (p,q)-Laplacian equations uniformly degenerated in a part of domain. Electronic Journal of Differential Equations, 2018(143), pp. 1-7.
This work is licensed under a Creative Commons Attribution 4.0 International License.